# SDR AUS20040496

- Difficulty date: June 7, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 60510021
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE LOWER LT ATTACHMENT TRUSS CORRODED.
